# SDR AMCR200300004

- Difficulty date: October 28, 2003
- Submitted: October 28, 2003
- Operation: General aviation
- Aircraft: N526AC
- Make and model: Braero BAE125800A
- Aircraft serial: 258169
- Aircraft time: 4,643 hours, 3,160 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: AC69784
- Part serial: RR126
- Condition: Leaking
- Location: Nlg Brake
- Part time: 4,643 hours, 3,160 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW NOTICED THAT WHEN THEY ENGAGED THE PARKING BRAKE, A VERY LOUD SQUEALING NOISE COMING FROM THE NOSE AREA, WHICH IS THE LOCATION OF THE EMERGENCY PRESSURE REDUCING VALVE. CHANGED VALVE, PROBLEM SOLVED. SUSPECT INTERNAL LEAKAGE OF VALVE.
